# SDR SWAA950339

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21533
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65457931
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND Z-ANGLE CORRODED AT BS  270, WL 208, LBL 10 RBL 10.  REPLACED PER BOEING STRUCTURAL REPAIR MANUAL.
